# SDR HALA2012010100002

- Difficulty date: January 1, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,643 hours, 18,597 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MESSAGE TRACK FAIL ILLUMINATED AFTER TAKEOFF.  PERFORMED TROUBLESHOOTING, PLACED IECAS COMPUTER SELECTED SWITCH TO ALTERNATE POSITION, OPENED AND RESET CIRCUIT BREAKER TO EICAS COMPUTER.  ALL CHECKED GOOD.
